# SDR ASAA2023030842264

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 56,473 hours, 16,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WOULD NOT CLOSE PROPERLY- LARGE GAP. GROUNDED - YES. CYCLED R2 DOOR TO ENSURE PROPER OPERATION. PFMD CABIN PRESS LEAK TEST REF B737-800 AMM 05-51-94. NO LEAKS FND.
